# SDR CALA2022040600896

- Difficulty date: April 3, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737
- Aircraft serial: 28951
- Aircraft time: 69,947 hours, 25,424 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Component: Slat, NA
- Component part number: NA
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER CALA2022040600896 SUBMITTED ON 04/06/22. NEAR NO. 3 SLAT ON LOWER EDGE HAS A MISSING PANEL. REPLACED MISSING SLAT PANEL PER EA 00-0592-3-4149. FUNCTION TESTED SLATS ALL FUNCTION TESTED UP AND DOWN OK AT THIS TIME
